On approximation by binomial operators of Tiberiu Popoviciu type

Authors

  • D. D. Stancu "Babeş Bolyai" University, Cluj-Napoca, Romania
  • M. R. Occorsio Instituto per Applicazioni della Matematica, CNR, Napoli, Italy

Abstract

Not available.

Downloads

Download data is not yet available.

References

E. W. Cheney and A., Sharma , On a generalizalion of Bernstin polynomials, Riv. Univ. Parma 5 (1964), pp.77-84.

A. M, Garcia, An exposé of the Mullin-Rota theory of polynomials of binomial type, Linear and Multilinear Algebra 1 (1973), pp 47-65, https://doi.org/10.1080/03081087308817005

H. H. Gonska and J. Meier, Quantitative theorems on approximation by Bernstein-Stancu operators, Calcolo 2l (1984), pp. 317 -335, https://doi.org/10.1007/bf02576170

H. H. Gonska and R. K. Kovacheva, The second order modulus revisited; Remarks, applications, problems, Conferenze del Seminario di Matematica, Univ. Bari 257 (1994), pp.1-32.

F. B. Hildebrand, Introduction to Numerical Analysis, McGraw-Hill, New York, 1956.

L. W. Jensen, Sur une identité d'Abel et sur d'autres formules analogues, Acta Mathematica 26 (1902), pp. 307-318, https://doi.org/10.1007/bf02415499

G. G. Lorentz, Bernstein Polynomials, University of Toronto Press, Toronto, 1953.

L. Lupaş and A. Lupaş, Polynonials of binonial type ond approximation operators,Studia Univ.Babeş-Bolyai. Mathematica 32 (1987), pp. 61-69.

C. Manole, Approximation operators of binomial type, University of Cluj-Napoca, Research Seminar on Numerical and Statistical Calculus. Preprint No. 9 (1987), pp. 93-98.

G. Moldovan, Discrete convolutions and linear positive operators. Ann. Univ. Sci. Budap, R. Eötvös 15 (1972), pp. 31-44.

R. Mullin and G.-C. Rota, On the Foundations of Combinatorial Theory lII. Theory of Binomial Enumeration, In: Graph Theory and lts Applications, Acadermic Press, New Zork, 1970, pp.167-213.

T. Popoviciu, Remarques sur les polynómes binomiaux, Bul. Soc. Sci. Cluj (Roumanie) 6 (1931), pp.146-148 (also reproduced in Mathematica (Cluj),6 (1932), pp. 8-10).

T. Popoviciu, Sur I'approximation des fonctions convexes d'ordre supérieur, Mathematica (Cluj), 10 (1934), pp.49-54.

S. Roman, The Umbral Calculus, Academic Press, Orlando, Florida, 1984.

G.-C. Rota, Finite Operator Calculus, Academic Press, New York, 1975.

P. Sablonnière, Positive Bernstein-Sheffer operators, J. Approx, Theory 83 (1995), pp. 330-341, https://doi.org/10.1006/jath.1995.1124

L M. Sheffer, Some properties of polynomial sets of type zero, Duke Math. J. 5 (1939), pp. 590-622, https://doi.org/10.1215/s0012-7094-39-00549-1

D. D. Stancu, Approximation of functions by a new class of linear polynonial operators, Rev. Roumaine Math. Pures Appl. 13 (1968), pp. 1173-1194.

D. D. Stancu, On a new, positive linear polynomial operator, Proc. Japan Acad. 44 (1968), pp. 221-224, https://doi.org/10.3792/pja/1195521248

D. D. Stancu, On the remainder of approximation of functions by means of a parameter-dependent linear polynomial operator, Studia Univ. Babeş-Bolyai 16 (1971), pp. 59-66.

D.D. Stancu, Representation of Remainders in Approximation Formulae by Some Discrete Type Linear Positive Operators, Supplimento Rendiconti Circolo Matematico di Palermo, 1997.

D.D, Stancu and C. Cismasiu, On an approximating linear positive operator of Cheney-Sharma, Rev. Anal. Numér. Théorie Approximation 261, 1 -2 (1997), pp.221-227,

J.F. Steffensen, Interpolation, Williams and Wilkins Co.,Baltimore, 1927.

J.F. Steffensen, The poweroid, an extension of the mathematical notion of power, Acta Math.73 (1941), pp. 333-336, https://doi.org/10.1007/bf02392231

Downloads

Published

1998-02-01

How to Cite

Stancu, D. D., & Occorsio, M. R. (1998). On approximation by binomial operators of Tiberiu Popoviciu type. Rev. Anal. Numér. Théor. Approx., 27(1), 167–181. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1998-vol27-no1-art17

Issue

Section

Articles